Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 4, 2021, 3:35 PM EDT for Heard County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 3:35 PM EDT (19:35 UTC)
- Expired
- May 4, 2021, 4:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Heard County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
392
WWUS82 KFFC 041935
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Tue May 4 2021
GAZ052-042000-
Heard GA-
335 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 400 PM EDT...
At 335 PM EDT...a strong thunderstorm was over Texas, or near
Franklin...moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Franklin, Centralhatchee, Corinth, Waresville, Texas, Plant Wansley
and Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3343 8508 3343 8502 3328 8496 3328 8495
3326 8495 3323 8494 3317 8508 3320 8511
3318 8511 3318 8512 3316 8512 3314 8521
3319 8525 3328 8527
TIME...MOT...LOC 1935Z 233DEG 16KT 3322 8517
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 1:40 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 4, 1:40 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 140 PM EDT Tue May 4 2021 .UPDATE... No big changes to the forecast. First round of convection currently in northwest GA and moving southeast. 41 && PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/ .ADDITIONAL ROUNDS OF STRONG TO SEVERE STORMS EXPECTED TODAY INTO TONIGHT... SHORT TERM /Today through Wednesday/... Active short term period expected, with Enhanced (3 of 5) severe potential for portions of the area today. Currently seeing a bit of a lull in activity early this morning, though precip has not completely shut off. Band of ample moisture remains positioned over the region as broad upper level trough continues to support the active environment. HiRes models continue to show two 'waves' of convection today, with the first developing and increasing in coverage over north Georgia mid to late morning, and the second - likely more robust - wave early this evening and tapering off after midnight as the front moves into the state. There is still a good amount of uncertainty with the timing of the activity, and although complete clearing is not expected between the two peaks in activity, any breaks (even patchy) could reinforce the convective environment with daytime heating. Diminishing storm intensity is expected into the late evening hours. The moist, unstable airmass and good low level lift will support strong to severe storms with the main concern being damaging winds, but an isolated tornado or hail report cannot be ruled out. SPC has an Enhanced (3 out of 5) Risk for western Georgia today, with a Slight (2 out of 5) Risk for the large remainder of the CWA. Modeled PWs remain anomalously high, with efficient rain processes likely to produce another 1 to 2 inches of rain on top of the already soggy conditions from yesterday. A Flash Flood Watch remains in effect. See the Hydrology section below. Drying conditions are on the horizon with the rain largely confined to the far southern third of the state on Wednesday. 31 LONG TERM /Wednesday Night through Monday/... A welcomed reprieve to the active rounds of convection is on tap to start out the majority of the long term. Only a lingering stalled sfc boundary and moisture axis keeps some slight pops for isolated showers or thunderstorms in the far southeastern CWA Wed night through Thurs. Otherwise a sfc ridge and associated dry subsidence builds in for the rest of the area allowing for mostly clear and slightly below normal temps through Thurs. Upper flow transitions from zonal to NW with a reinforcing moisture starved cold front for Friday to allow for even slightly cooler temps. Temps start to moderate warmer for Saturday as the flow dampens/flattens back to zonal and low level fetch swings SW. We should still stay dry, however, with only some increased clouds in the north. More ample moisture advection returns to the area Sunday and a progged weak upper disturbance will allow for the return of slight to low end chance showers/storms mainly in the north later in the day into overnight, then a possibly stronger disturbance and approaching elongated front brings some higher chance pops for scattered convection across the majority of the area on Monday. Baker HYDROLOGY... Previous rainfall totals of 1 to 3 inches and locally higher have fallen across north Georgia and portions of central Georgia. With additional rainfall of 1 to 2 inches and locally higher expected today into tonight, we are continuing a slightly expanded Flash Flood Watch mainly along and north of a Cusseta to Forsyth to Louisville line through tonight. AVIATION... 18Z Update... Prevailing MVFR this afternoon/evening with some temporary VFR possible. Thunderstorms crossing the taf sites this afternoon into the early evening with some possibly severe. After this first round of storms...some areas of rain with isolated thunderstorms overnight. IFR possible toward 08z with some improvement after 14z. Showers and thunderstorms lingering across KCSG and KMCN into mid morning Wednesday. Winds SSW 8-12kt with gusts to 22kt are expected...with higher gusts to 40kt in/near storms. Shift to the WNW is expected after 12z Wednesday. //ATL Confidence...18Z Update... Low to medium on evolution of TSRA this evening. High on wind direction. Medium on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 78 53 / 90 80 30 0 Atlanta 80 65 76 54 / 100 100 30 0 Blairsville 73 61 70 45 / 90 80 40 0 Cartersville 78 63 74 49 / 100 100 30 0 Columbus 84 67 78 57 / 90 90 60 5 Gainesville 77 64 75 52 / 100 100 30 0 Macon 84 67 79 56 / 80 80 50 10 Rome 78 62 73 49 / 90 100 30 0 Peachtree City 81 64 76 52 / 100 100 40 0 Vidalia 89 70 84 63 / 50 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin... Madison...Meriwether...Monroe...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding... Pickens...Pike...Polk...Putnam...Rockdale...South Fulton... Spalding...Talbot...Taliaferro...Towns...Troup...Union...Upson... Walker...Walton...Warren...Washington...White...Whitfield... Wilkes. Severe Thunderstorm Watch until 5 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Butts...Carroll... Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall... Haralson...Heard...Henry...Jackson...Jasper...Lumpkin... Madison...Morgan...Murray...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Polk...Rockdale...South Fulton...Spalding...Towns...Union...Walker...Walton...White... Whitfield. && SHORT TERM...41 LONG TERM....Baker AVIATION...41
Hazardous weather outlook, May 4, 11:09 AM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1109 AM EDT Tue May 4 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1109 AM EDT Tue May 4 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are again likely across much of the area for today into tonight with another disturbance and frontal system. Some could be strong to severe mainly in a first round from mid morning into afternoon across north Georgia, then another possibly stronger round this evening into early Wednesday morning for both north and central Georgia. The primary threats will be damaging winds, flash flooding, isolated tornadoes, isolated large hail and frequent lightning. A Severe Thunderstorm watch will remain in effect for portions of north Georgia until 5 PM Tuesday. A Flash Flood Watch will remain in effect for portions of north and central Georgia until 2 AM Wednesday morning. Additional heavy rain would easily allow for runoff and flash flooding potential given saturated soils. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday and then increase across north and central Georgia for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested until 5 PM across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 4, 2:20 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Tue May 4 2021
GAZ034-045>048-041845-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
220 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR WALTON...NORTHERN ROCKDALE...
DEKALB...SOUTHERN GWINNETT AND NORTHERN NEWTON COUNTIES UNTIL 245 PM
EDT...
At 220 PM EDT...a line of strong thunderstorms was along a line
extending from Lawrenceville to near Snapfinger...and moving east at
70 mph.
HAZARD...Winds up to 40 mph and pea sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Lawrenceville, Decatur, Conyers, Monroe, Covington,
Snellville, Lilburn, Loganville, Norcross, Clarkston, Stone Mountain,
Avondale Estates, Grayson, Oxford, Lithonia, Walnut Grove, Pine Lake,
Between and Jersey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3382 8435 3394 8421 3395 8381 3389 8376
3392 8367 3391 8364 3389 8363 3388 8360
3362 8383 3365 8435
TIME...MOT...LOC 1820Z 273DEG 59KT 3393 8399 3366 8426
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 2:25 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Tue May 4 2021
GAZ024-025-027-041900-
Madison GA-Banks GA-Jackson GA-
225 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...SOUTHEASTERN
BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 300 PM EDT...
At 225 PM EDT...a strong thunderstorm was near Commerce...moving east
at 35 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Commerce, Homer, Danielsville, Maysville, Ila, Pocataligo and Banks
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3432 8339 3427 8334 3424 8334 3426 8330
3425 8327 3425 8320 3424 8317 3427 8311
3426 8312 3423 8308 3417 8310 3416 8307
3412 8305 3411 8303 3417 8354 3435 8354
3436 8339
TIME...MOT...LOC 1825Z 271DEG 33KT 3423 8340
WIND...50MPHSpecial weather statement, May 4, 2:26 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT Tue May 4 2021
GAZ023-025-034-035-037-041845-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-Oconee GA-
226 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...WESTERN
JACKSON...BARROW...NORTHEASTERN GWINNETT AND NORTHWESTERN OCONEE
COUNTIES UNTIL 245 PM EDT...
At 226 PM EDT...a strong thunderstorm was over County Line, or over
Winder...moving east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Jefferson, Braselton, Auburn, Dacula, Oakwood, Statham,
Arcade, Hoschton, Bethlehem, Pendergrass, Carl, Talmo, Candler, Fort
Yargo State Park, County Line, Thompsons Mill, Harbin, Chateau Elan
and Russell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3423 8355 3388 8360 3389 8363 3391 8364
3392 8367 3390 8373 3390 8374 3389 8376
3391 8376 3393 8380 3389 8385 3389 8391
3422 8389
TIME...MOT...LOC 1826Z 266DEG 49KT 3401 8377
WIND...50MPHSpecial weather statement, May 4, 2:41 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Tue May 4 2021
GAZ024-025-027-034>037-045>048-055-057-041915-
Banks GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-Henry GA-
Madison GA-Jackson GA-Barrow GA-Clayton GA-DeKalb GA-Clarke GA-
Oconee GA-
241 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BANKS...WALTON...
ROCKDALE...SOUTHEASTERN GWINNETT...NEWTON...NORTHEASTERN HENRY...
MADISON...SOUTHEASTERN JACKSON...BARROW...NORTHEASTERN CLAYTON...
SOUTHERN DEKALB...CLARKE AND OCONEE COUNTIES UNTIL 315 PM EDT...
At 240 PM EDT...a line of strong thunderstorms was along a line
extending from near Banks Crossing to Panthersville...and moving east
at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Conyers, Winder, Monroe, Covington, Jefferson, Commerce,
Watkinsville, Danielsville, Athens, Forest Park, Snellville,
Loganville, Auburn, Dacula, Social Circle, Grayson, Lake City,
Statham, Oxford and Lithonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3423 8308 3417 8310 3415 8306 3408 8301
3403 8308 3405 8314 3400 8322 3401 8324
3400 8327 3395 8328 3391 8325 3376 8346
3382 8351 3361 8366 3346 8388 3363 8441
3365 8435 3367 8435 3425 8343
TIME...MOT...LOC 1840Z 254DEG 35KT 3423 8343 3370 8426
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 4, 3:34 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Tue May 4 2021
GAZ037-049-050-042000-
Morgan GA-Greene GA-Oconee GA-
334 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN GREENE AND
SOUTHEASTERN OCONEE COUNTIES UNTIL 400 PM EDT...
At 333 PM EDT...a strong thunderstorm was near Madison...moving
northeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Bostwick, Woodville, Buckhead, Penfield, Wrayswood,
Greshamville and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8306 3353 8351 3369 8360 3384 8328
3381 8330 3381 8329 3380 8329 3379 8328
3376 8328 3370 8312 3370 8309
TIME...MOT...LOC 1933Z 246DEG 27KT 3365 8348
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 4, 3:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Tue May 4 2021
GAZ052-042000-
Heard GA-
335 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 400 PM EDT...
At 335 PM EDT...a strong thunderstorm was over Texas, or near
Franklin...moving northeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Franklin, Centralhatchee, Corinth, Waresville, Texas, Plant Wansley
and Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3343 8508 3343 8502 3328 8496 3328 8495
3326 8495 3323 8494 3317 8508 3320 8511
3318 8511 3318 8512 3316 8512 3314 8521
3319 8525 3328 8527
TIME...MOT...LOC 1935Z 233DEG 16KT 3322 8517
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:01 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 2 hr |
| May 3, 8:09 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| May 3, 8:45 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| May 3, 9:14 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 48 hr |
| May 3, 9:38 PM EDT | Special Weather Statement | FFC | Emanuel | 22 min |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 37 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 3 hr |
| May 3, 11:38 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 67 min |
| May 4, 12:48 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 27 min |
| May 4, 1:17 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| May 4, 1:36 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 9 hr |
| May 4, 4:34 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| May 4, 10:42 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 48 min |
| May 4, 11:01 AM EDT | Special Weather Statement | FFC | Walker | 29 min |
| May 4, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 25 min |
| May 4, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 35 min |
| May 4, 11:48 AM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| May 4, 11:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| May 4, 12:18 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 57 min |
| May 4, 12:29 PM EDT | Special Weather Statement | FFC | Floyd, Gilmer, Gordon, Polk | 31 min |
| May 4, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 40 min |
| May 4, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 31 min |
| May 4, 1:13 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 32 min |
| May 4, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 32 min |
| May 4, 1:47 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 28 min |
| May 4, 1:48 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 27 min |
| May 4, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett, Hall | 38 min |
| May 4, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 44 min |
| May 4, 2:20 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 25 min |
| May 4, 2:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| May 4, 2:26 PM EDT | Special Weather Statement | FFC | Barrow | 19 min |
| May 4, 2:41 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more | 34 min |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more | 48 min |
| May 4, 3:08 PM EDT | Flash Flood Warning | FFC | Barrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more | 7 hr |
| May 4, 3:34 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| May 4, 4:13 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| May 4, 4:46 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| May 4, 5:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| May 4, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 4, 6:17 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 28 min |
| May 4, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 36 min |
| May 4, 7:17 PM EDT | Special Weather Statement | FFC | Houston, Twiggs, Wilkinson | 28 min |
| May 4, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 39 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.